# SDR DALA2024020501527

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N832DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31943
- Aircraft time: 28,947 hours, 11,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0184558) EMERGENCY SEAT MOUNTED LIGHTING DAMAGED /INOP. RESECURED LIGHT BEZZEL IAW B737 AMM 25-22 OK FOR SVC.
